Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 379, NWS Springfield, MO

July 6, 2011Ozark County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jul 6, 2011, 7:45 PM CDT for Ozark County, Missouri. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2011, 7:45 PM CDT (00:45 UTC)
Expired
Jul 6, 2011, 8:15 PM CDT
In force
30 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Ozark County, MO

The radar

The Springfield radar (KSGF), 91 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.8 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2383 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2383 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
1241 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

103 
WUUS53 KSGF 070045
SVRSGF
MOC153-070145-
/O.NEW.KSGF.SV.W.0379.110707T0045Z-110707T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
745 PM CDT WED JUL 6 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN OZARK COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 845 PM CDT.

* AT 741 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR LONG RUN...OR 21 MILES SOUTH OF AVA...
  MOVING SOUTH AT 20 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER
  SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

* LOCATIONS IMPACTED INCLUDE ISABELLA...LONG RUN...PONTIAC...
  SUNDOWN...THEODOSIA AND THORNFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

&&

LAT...LON 3671 9277 3672 9276 3673 9257 3649 9251
      3649 9277
TIME...MOT...LOC 0045Z 353DEG 19KT 3663 9267
WIND...HAIL 60MPH 1.00IN

$$

BOXELL
2 follow-up statements
660 
WWUS53 KSGF 070106
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
806 PM CDT WED JUL 6 2011

MOC153-070145-
/O.CON.KSGF.SV.W.0379.000000T0000Z-110707T0145Z/
OZARK MO-
806 PM CDT WED JUL 6 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR SOUTHWESTERN OZARK COUNTY...

AT 801 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM NEAR SUNDOWN...OR 27 MILES EAST OF
FORSYTH...MOVING SOUTH AT 20 MPH. THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

LOCATIONS IMPACTED INCLUDE ISABELLA...PONTIAC...SUNDOWN AND
THEODOSIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN SPRINGFIELD.

&&

LAT...LON 3660 9274 3664 9255 3649 9251 3649 9273
TIME...MOT...LOC 0106Z 353DEG 19KT 3652 9265
WIND...HAIL 60MPH 1.00IN

$$

BOXELL
122 
WWUS53 KSGF 070115
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
815 PM CDT WED JUL 6 2011

MOC153-070126-
/O.CAN.KSGF.SV.W.0379.000000T0000Z-110707T0145Z/
OZARK MO-
815 PM CDT WED JUL 6 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN OZARK COUNTY IS
CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN CANCELLED.

LAT...LON 3660 9274 3664 9255 3649 9251 3649 9273
TIME...MOT...LOC 0116Z 353DEG 19KT 3647 9264

$$

BOXELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 6:06 PM CDT, 1 hour 39 minutes earlier.

Area forecast discussion, Jul 6, 6:06 PM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
606 PM CDT WED JUL 6 2011

...UPDATE TO AVIATION...

.DISCUSSION...

THE MAIN FORECAST CONCERN THROUGH THE END OF THE WEEK WILL BE
CONVECTIVE POTENTIAL AS AFTERNOON PULSE TYPE THUNDERSTORMS AND MCS
ACTIVITY WILL BOTH BE IN PLAY. ATTENTION THEN SHIFTS TO
TEMPERATURES FROM THIS WEEKEND INTO AT LEAST EARLY NEXT WEEK AS A
SUMMERTIME RIDGE BUILDS BACK OVERHEAD.

TONIGHT...PULSE TYPE THUNDERSTORMS WILL BE ONGOING...WITH THE BEST
COVERAGE ACROSS THE CENTRAL AND EASTERN MISSOURI OZARKS. THE MAIN
FOCUSING MECHANISM FOR THIS ACTIVITY WILL INITIALLY BE A LEFT OVER
MESOSCALE CONVECTIVE VORTICITY MAXIMA DRIFTING SOUTHEAST ACROSS THE
AREA. OUTFLOW WILL THEN COME INTO PLAY...WITH PREFERENTIAL
GROWTH/NEW DEVELOPMENT ON THE SOUTHEAST FLANK OF DECAYING STORMS.
WILL MAINTAIN AN ELEVATED SEVERE THREAT WITH FORECAST SOUNDINGS
MAINTAINING HYBRID/WET MICROBURST SIGNATURES. COULD ALSO SEE SOME
SEVERE HAIL WITH THE STRONGEST OF CORES. WE MAY SEE A LULL IN THE
ACTION FROM LATE THIS EVENING INTO THE EARLY OVERNIGHT PERIOD.
HOWEVER...INDICATIONS ARE THAT AN MCS WILL DEVELOP ACROSS THE
CENTRAL HIGH PLAINS STARTING LATE THIS EVENING. WIND FIELDS WILL
SUPPORT THIS MCS SLIDING SOUTHEAST INTO WESTERN MISSOURI EITHER
LATE TONIGHT OR EARLY THURSDAY MORNING.

THURSDAY...WE WILL HAVE TO DEAL WITH THE REMNANTS OF THAT MCS AT
LEAST THURSDAY MORNING. MEANWHILE...A FRONTAL BOUNDARY WILL SLOWLY
DRIFT NORTH INTO THE OZARKS THROUGHOUT THE DAY. ADDITIONAL
CONVECTION WILL THEREFORE BE POSSIBLE NOT ONLY ALONG THIS
FRONT...BUT ALSO ANY REMAINING OUTFLOW BOUNDARIES. KEPT POPS IN THE
LIKELY CATEGORY ACROSS MOST OF THE AREA. FORECAST SOUNDINGS AGAIN
INDICATE GOOD THETA-E DIFFERENTIAL IN THE LOW LEVELS...SO THINK
DOWNBURST POTENTIAL WILL BE THERE. ENOUGH INSTABILITY WILL ALSO
EXIST FOR LARGE HAIL. THE CLOUDS AND CONVECTION WILL KEEP HIGH
TEMPERATURES DOWN IN THE 80S FOR THE MOST PART.

THURSDAY NIGHT THROUGH SATURDAY...CONVECTIVE CHANCES BECOME A BIT
MORE MUDDLED AS THE EVENTUAL LOCATION OF THAT FRONT IS UNCLEAR AT
THIS TIME. MODELS DO INDICATE AT LEAST SOME SEMBLANCE OF A VEERING
LOW LEVEL JET INTERACTING WITH THE FRONT BOTH THURSDAY NIGHT AND
FRIDAY NIGHT. WE COULD THEREFORE SEE ELEVATED ACTIVITY. MAY ALSO SEE
SOME PULSERS DURING THE DAY ON FRIDAY. MEANWHILE...THAT FRONT WILL
BEGIN TO SHIFT NORTH ACROSS MISSOURI LATER FRIDAY NIGHT AND
SATURDAY. KEPT POPS AROUND 10 PERCENT FOR NOW ON SATURDAY...BUT WE
WILL HAVE TO WATCH AT LEAST THE EASTERN OZARKS FOR SOME PULSERS.
MEANWHILE...THAT UPPER LEVEL HIGH WILL BEGIN TO BUILD BACK IN FROM
THE WEST. THIS WILL LEAD TO YET ANOTHER RETURN TO ABOVE NORMAL
TEMPERATURES BY SATURDAY.

EARLY NEXT WEEK...MEDIUM RANGE MODELS SHIFT THE CORE OF AN UPPER
LEVEL HIGH DIRECTLY OVER THE OZARKS. THIS WILL LEAD TO ABOVE
NORMAL TEMPERATURES AND AFTERNOON HEAT INDICES BACK INTO THE LOWER
TRIPLE DIGITS OVER MANY AREAS. THINK MOST IF NOT ALL THUNDERSTORM
ACTIVITY WILL BE SUPPRESSED GIVEN THE POSITION OF THE HIGH. MODELS
DO BEGIN TO SHIFT THAT HIGH OFF TO THE EAST BY MIDWEEK. THIS MAY
CRACK THE DOOR BACK OPEN FOR CONVECTIVE CHANCES BY THE MIDDLE OF
NEXT WEEK.

SCHAUMANN

&&

.AVIATION...

FOR THE 00Z TAFS...

TSRA LOOKS TO REMAIN EAST OF THE TAF SITES THIS EVENING...WITH VFR
CONDITIONS AND LIGHT WINDS EXPECTED FOR MOST OF TONIGHT. TOWARD
DAYBREAK...A COMPLEX OF TSRA IS EXPECTED TO MOVE INTO SOUTHERN
MISSOURI FROM THE NORTHWEST. TIMING/COVERAGE REMAIN UNCLEAR AT
THIS TIME...SO HAVE BROAD BRUSHED A PROB 30 GROUP IN AT KSGF AND
KJLN FOR MVFR TSRA FOR NOW TO ACCOUNT. THIS COMPLEX OF STORMS SHOULD
DIE OUT DURING THE MORNING HOURS...WITH RENEWED DEVELOPMENT IN THE
LATE MORNING AND AFTERNOON HOURS.

BOXELL

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jul 6, 6:48 PM CDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
648 PM CDT WED JUL 6 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-080000-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
648 PM CDT WED JUL 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED.

WEATHER HAZARDS EXPECTED...

  LIMITED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED LIGHTNING RISK.
  LIMITED TO LOCALLY ELEVATED EXTREME HEAT RISK.

DISCUSSION...

ISOLATED THUNDERSTORMS WILL CONTINUE THROUGH MID TO LATE EVENING
OVER THE EASTERN OZARKS. PERIODS OF HEAVY RAIN...FREQUENT CLOUD
TO GROUND LIGHTNING...DIME TO PENNY SIZE HAIL...AND WINDS TO 50
MPH WILL BE POSSIBLE WITH THESE STORMS. WHILE A COUPLE OF SEVERE
STORMS CAN NOT BE ENTIRELY RULED OUT...THE OVERALL SEVERE THREAT
APPEARS LOW...AND WILL DECREASE FURTHER OVER THIS AREA THIS
EVENING.

OVERNIGHT TONIGHT...A CLUSTER OF THUNDERSTORMS IS EXPECTED TO
PUSH INTO SOUTHEAST KANSAS AND WESTERN MISSOURI. A FEW OF THESE
STORMS MAY ALSO CONTAIN HAIL TO THE SIZE OF QUARTERS AND WIND
GUSTS OVER 50 MPH. FREQUENT LIGHTNING STRIKES AND BRIEF HEAVY
RAINFALL CAN ALSO BE EXPECTED WITH THIS ACTIVITY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ADDITIONAL THUNDERSTORMS ARE THEN EXPECTED ON THURSDAY AS THAT
CLUSTER OF STORMS CONTINUES TO PUSH THROUGH THE OUTLOOK AREA.
ADDITIONALLY...A FRONTAL BOUNDARY WILL ALSO PUSH SOUTH INTO THE
AREA...WHICH MAY LEAD TO ADDITIONAL THUNDERSTORM DEVELOPMENT
THROUGHOUT THE DAY ON THURSDAY. DAMAGING WINDS GUSTS TO 60 MPH
AND HAIL TO THE SIZE OF QUARTERS WILL AGAIN BE POSSIBLE WITH THIS
ACTIVITY.

ADDITIONAL ISOLATED TO SCATTERED THUNDERSTORMS WILL THEN BE
POSSIBLE FROM THURSDAY NIGHT INTO FRIDAY NIGHT AS THAT FRONTAL
BOUNDARY REMAINS DRAPED NEAR OR JUST SOUTH OF THE OUTLOOK AREA.

AFTER A BRIEF BREAK IN THE HEAT DURING THE MID TO LATE PORTION OF
THIS WEEK...ABOVE AVERAGE TEMPERATURES WILL ONCE AGAIN SPREAD
OVER THE REGION THIS WEEKEND. HEAT INDEX VALUES RANGING BETWEEN
100 AND 105 DEGREES WILL OCCUR BOTH SATURDAY AND SUNDAY
AFTERNOON.

ANOTHER HEAT WAVE IS FORECAST TO IMPACT THE REGION MUCH OF NEXT
WEEK. HEAT INDICES ARE EXPECTED TO RANGE FROM 100 TO 107 DEGREES
ON AN AFTERNOON BASIS.

THERE IS THEN A SLIGHT CHANCE FOR THUNDERSTORMS AROUND THE MIDDLE
OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION COULD BE NECESSARY OVERNIGHT ACROSS EASTERN
KANSAS AND WESTERN MISSOURI.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

BOXELL

In the hours before

Special weather statement, Jul 6, 3:03 PM CDT, 4 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
303 PM CDT WED JUL 6 2011

MOZ081-092-062030-
LACLEDE MO-WRIGHT MO-
303 PM CDT WED JUL 6 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WRIGHT AND SOUTHEASTERN
LACLEDE COUNTIES UNTIL 330 PM CDT...

AT 302 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF COMPETITION...OR 18 MILES
SOUTHEAST OF LEBANON...MOVING EAST AT 10 MPH. PENNY SIZE HAIL...AND
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM WILL GENERALLY REMAIN OVER RURAL AREAS OF SOUTHEASTERN
LACLEDE AND NORTHERN WRIGHT COUNTIES.

THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.

LAT...LON 3736 9267 3751 9264 3751 9230 3742 9225
      3740 9225 3724 9234
TIME...MOT...LOC 2003Z 275DEG 7KT 3745 9252

HATCH
Special weather statement, Jul 6, 6:30 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
630 PM CDT WED JUL 6 2011

MOZ070-082-070000-
PULASKI MO-TEXAS MO-
630 PM CDT WED JUL 6 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL TEXAS AND
SOUTHEASTERN PULASKI COUNTIES UNTIL 700 PM CDT...

AT 624 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF FORT LEONARD WOOD...OR 14
MILES SOUTHEAST OF WAYNESVILLE. THIS STORM WAS NEARLY STATIONARY.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE HAZELTON...ROBY AND SOUTHERN FORT LEONARD
WOOD.

LAT...LON 3755 9190 3749 9218 3766 9217 3770 9203
      3769 9203 3761 9203 3760 9195
TIME...MOT...LOC 2330Z 345DEG 2KT 3765 9208

BOXELL
Special weather statement, Jul 6, 7:43 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
743 PM CDT WED JUL 6 2011

MOZ105-070115-
OZARK MO-
743 PM CDT WED JUL 6 2011

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN OZARK COUNTY UNTIL 815 PM
CDT...

AT 741 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LONG RUN...OR 20 MILES SOUTH OF AVA...MOVING
SOUTH AT 20 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE ISABELLA...LONG RUN...PONTIAC...SUNDOWN...
THEODOSIA AND THORNFIELD.

PEOPLE IN WESTERN OZARK COUNTY...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3674 9276 3676 9258 3649 9252 3649 9277
TIME...MOT...LOC 0043Z 353DEG 19KT 3665 9268

BOXELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 7:43 PM CDTSpecial Weather StatementSGFOzark32 min
Jul 6, 8:29 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas33 min
Jul 6, 9:00 PM CDTSpecial Weather StatementSGFTaney30 min
Jul 7, 8:57 AM CDTSpecial Weather StatementSGFGreene33 min
Jul 7, 9:34 AM CDTSpecial Weather StatementSGFChristian26 min
Jul 7, 10:02 AM CDTSpecial Weather StatementSGFDouglas28 min
Jul 7, 10:55 AM CDTSpecial Weather StatementSGFHowell35 min
Jul 7, 6:42 PM CDTSpecial Weather StatementSGFWright33 min
Jul 7, 6:57 PM CDTSevere Thunderstorm WarningSGFTexas, Wright39 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.